# SDR SWAA2022030998375

- Difficulty date: May 6, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 40,012 hours, 19,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AND LOWER ATTACH ANGLES FOR PANEL 19AR HAS FRETTING CORROSION ON THE LOWER ATTACH SURFACE. (AREA IS MARKED) / REMOVED AND REPLACED AFT AND LOWER ATTACH ANGLES PN#148A7214-20 PER SRM 51-40-02
